# SDR NSVA20070041

- Difficulty date: February 18, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 32,112 hours, 37,469 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: EQ21
- Condition: Intermittent
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HYDRAULIC LIGHT CAME ON ON TAXI INOP IN AUTO AND MANUAL MODE THEN WORKED LATER.  HYD PUMP WAS FOUND TO WORK INTERMITTENTLY AND OPERATION WAS WEAK.  REMOVED AND REPLACED HYD PUMP IAW CWC 29-10-07S AND OPS CHECK GOOD IAW 29-10-10-04 PN 40185-02 SN OFF EQ21 SN ON ID72.
